# SDR S9BA20080005

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 20,206 hours, 44,600 cycles
- Engine: Pwa PT6A27
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: C6W1708275
- Condition: Corroded
- Location: Lt Nacelle
- Part time: 20,206 hours, 44,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP INSPECTION, LT NACELLE HOOPFRAME CORRODED.  REMOVED AND REPLACED HOOP FRAME IAW SRM 57-30-00 PAGE 1 AND AC 43-13, PARA 4-57.  AC GROUNDED, YES.
